# SDR DALA2014091505059

- Difficulty date: September 10, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 52,882 hours, 41,334 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNING ODOR IN FLIGHT COMPARTMENT.  VERY SLIGHT HAZE IN CABIN WHEN ENG ANTI ICE SELECTED ON.  TURNED OFF ANTI ICE.  FOUND APU INLET AREA WET WITH HYDRAULIC FLUID.  REMOVED, CLEANED AND RE-INSTALLED APU INLET. PERFORMED WC 4950-2215 MINI DUCT BURNOUT.  NO SMOKE AND/OR ODOR PRESENT.
